MathSciNet Relay Station
MathSciNet bibliographic data
MR1666723 (99k:49023) 49J40 (47H19 90C33)
Isac, G.; Sehgal, V. M.; Singh, S. P. An alternate version of a variational inequality. Indian J. Math. 41 (1999), no. 1, 25–31.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement